# SDR ASOA2013012302884

- Difficulty date: December 27, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 FROM STR 25L TO 25R IS CORRODED.  REMOVED FS 349 LOWER FRAME SECTION IAW SRM 51-42-06.  INSTALLED NEW SERVICEABLE FRAME SECTION IAW SRM 51-42-06.
